| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -13.00/1.0/066 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6)2024.The patient experienced excessive vault and blurred vision.On (b)(6)2024 the lens was explanted.A replacement lens of shorter length was later implanted and the problem resolved, " patients eye is ok, no issues so far" was reported.